# SDR UALA2010062902316

- Difficulty date: June 28, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 56,356 hours, 10,261 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 756589A
- Part serial: 366
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC GEN OFF APU EICAS.  TRIED NEW APU GEN CONTROL UNIT, NO HELP.  NO VOLTS OR FREQS SHOWS IN ELECTRIC PAGE.  REPLACED APU GEN, OPS CHECKS OKAY.
